# SDR CA960315011

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failure
- Location: Comb Can
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOROSCOPE EXAMINATION OF ENGINE WAS INCONCLUSIVE BUT APPARENT DAMAGE SUGGESTS A COMBUSTION CAN FAILURE OF SOME DESCRIPTION MAY HAVE INDUCED THE NOZZLE AND T1 DAMAGE OR THE POSSIBILITY OF T1 BLADE FAILURE AS THE SECOND OPTION. AN ENGINE CORE STRIP REPORT HAS BEEN REQUESTED, FINAL ANALYSIS TO FOLLOW.
